# SDR FDEA201009033268

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545837
- Condition: Bulged
- Location: Bs 1052 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE STA 1052, STR 26L, LAP SEAM.  CUT OUT LOWER SKIN DIM. 2" X 2" AT STA 1052 STR 26L LAP SEAM. FABRICATED REPAIR FROM   2024T3 0.071" DIM. 9.750" X 9", DOUBLER FROM 2024T3 0.063" DIM. 11" X 5", AND FILLER FROM 2024T3 0.050" DIM. 2" X 2". IAW SRM 53-30-3 FIG 5. INSTALLED REPAIR IAW SRM 53-30-  3 FIG 5.
